| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure the patient experienced blurry vision near/distance.The lens was exchanged for a different lens within 1 month after initial implantation.The clinical reason given for the explant was placement and power.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).